# SDR CALA9700004

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER SPLICE CORRODED WITH A 1.8 INCH CRACK ALONG FLANGE AT BS 1480, STRINGER 1L.  THE STRINGER SPLICE WAS REPLACED IAW ECRA 5310-03380.
